Manley-Rowe relations for an arbitrary discrete system

I. Y. Dodin, A. I. Zhmoginov, N. J. Fisch

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Manley-Rowe relations are formulated for a discrete Hamiltonian system with an arbitrary number of resonances. Assuming that the resonances are defined as over(R, ̂) | ω 〉 = 0, where over(R, ̂) is an n × n integer matrix of rank r < n, and | ω 〉 ≡ (ω1, ..., ωn)T is the frequency vector, the projection of the action vector | J 〉 on ker over(R, ̂) is an adiabatic invariant. Hence n - r independent integrals, from where the conventional Manley-Rowe relations for a single resonance follow as a particular case.

Original languageEnglish (US)
Pages (from-to)6094-6096
Number of pages3
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume372
Issue number39
DOIs
StatePublished - Sep 22 2008

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Manley-Rowe relations for an arbitrary discrete system'. Together they form a unique fingerprint.

  • Cite this